# SDR CALA2013082690721

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,878 hours, 18,711 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE HAS NICK ON LEADING EDGE.  BLENDED BLADE PER AMM 72- 31-11.  IDT INSPECTION WAS ACCOMPLISHED.  NICK WAS ON LEADING EDGE OF BLADE APPROX 1 -32ND OF AN INCH.
